Hey everyone sorry for question I'm just panicking right now.. I take cerelle mini pill (take everyday with no breaks) I missed the pill on a Tuesday but took it next day, I took Thursday's pill late and Friday's on time but had unprotected sex on Saturday.. I took morning after pill within 24hours. A about 9 days later I started bleeding really lightly, I feel really bloated, emotional, tired and hot. My pill stopped my periods so I wouldn't even know when I'm due on. Really worried as I'm normally 100% spot in with my pills. Really needing advice
Diamond; No from what you are saying this is very normal with the Plan b or morning after pill it does all kinds of changes in your hormones mood,bloating all of these plus your period well not be on time for at least one month you can expect many weird side effects from the strong morning after pill. you have nothing to worry about you did all the makeup pills even prior to the morning after pill and remember if you have not taken that one before you did it right but you always want to take the morning after pill as soon as possible. Everything should be okay. Just remember sounds like you don't screw up much on your regular birth control but if you do the doses are so low these days that you should always use an alternative so you don't have to go through all this worrying.GIVE IT TIME IT IS WORKING and don't be surprised if you have more cramping than normal and when you start to bleed this really is not the normal period it's from the morning after pill and many times it is heavy slimier sometimes brownish color this is all natural. Try not to worry it throws your regular timing off as far as periods and you can almost bet your normal one that well come well be late.
No problem Diamond; all that you mention is very common, And the morning after is a very strong hormone which is why many times it throws off your period and even take a month or so to get back to regular and if you ever run into this again try to take this morning after pill as soon as possible after a mess up. The newer regular pills are very weak which is good they do the job but it is very important that you take your normal pill at almost the same time each day. or like you did you missed one day and took 2 and so your system is screwed up to start with then the morning after is very strong. And really not pleasant to take the way it causes so many hormone changes which are why it can be a month or two before you get back to your normal self. Anyway, you did everything right so try and not worry. have a good day and try to be calm. You did a good job of taking care of this. JUST know you are going to feel weird from the high dose of the morning after but it is much better than a problem you don't need right now. hang in there and know you are welcome to come here anytime and lots of great people to try and help you.
- Levonorgestrel Information for Consumers
- Levonorgestrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levonorgestrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2014 • 1 answer
Posted 28 May 2015 • 2 answers
Posted 14 Jan 2016 • 1 answer
Posted 12 Dec 2017 • 2 answers
Posted 21 Feb 2018 • 1 answer